Title: The classification of 3-dimensional locally strongly convex homogeneous affine hypersurfaces
Authors: Dillen, Franki ×
Vrancken, Luc #
Issue Date: 1993
Publisher: Springer verlag
Series Title: Manuscripta mathematica vol:80 issue:2 pages:165-180
ISSN: 0025-2611
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science